I'm on week 8 or 9 of my shot tomorrow and seem to be feeling ALL of the symptoms! I'm exhausted, anemic, itchy all over, nauseated and now my body and joints ache :(, I haven't gone over my blood work with my GI yet so I have NO idea what my levels are but one of the ladies in my GI's office did some research for me on why marijuana is contraindicated and she called the University of Colorado and it seems mainly that they don't do many tests on it because it's illegal but that you may feel the effects stronger, I said this is a problem how? It seems to me that the benefits outweigh the cons but they won't even give me Marinol (legal in FL). As for my aches and pains they said Tylenol which just seems wrong to me? Am taking Zofran for nausea which seems to be helping. Besides the side effects eating 20 grams of fat has proven to be difficult so I drink organic tea with enough 1/2 & 1/2 in It and this is working for me so far.....ANY feedback would be MUCH appreciated and I will continue to offer my help! Cheers :)
Does any body know the downside if you must stop treatment after you have finished incivek.I was "undetectable" after 12 weeks follow up but the effect on my blood seems to be taking a long time to rebound. After 4th transfusion (12 units) in 6 weeks, white count, hemoglobin, red cells, and platelets all low. I'm 17 weeks into the treatment. What if I have to stop now?
I am very glad to hear your rash is between mild and moderate. Still a miserable feeling. I hope your doctor was able to help you
Thanks for all your help after looking at that link you posted, I can tell that my rash is in between a mild and moderate rash, and see my Dr. Monday it itches but with the eczema that I have I guess this can be expected, I have used a oatmeal paste and it helps dry it up, thanks and god bless you all
Hi there, do you have medication for the rash? Many of us were given prescriptions, tried benedryl, cold cloths, oatmeal baths, etc
Because this is an older thread you may want to go to the top of this and click on post a question. It doesn't have to be a question however you will get a lot more responses.
Please ask any questions you may have, there are many many wonderful people on here who will share their experience and tips for side effects with you
Best of luck
Welcome to the forum.
If you are not already seeing a dermatologist, please get an urgent/emergent appointment with one. Perhaps your doctor can refer you to one so you can be seen ASAP, like tomorrow. Incivek can cause severe rashes in people and they can cause treatment to be terminated and/or can be life threatening. You said you are blistering. You need to be treated ASAP, right away, by a dermatologist who will prescribe oral antihistamines for you and topical steroid ointments and creams for you. Over the counter medications are not going to be enough to clear up a red blistery rash.
I used Hydroxyzine 50 mg oral every 6 hours
Fluocinonide Ointment on my body
Hydrocortisone Valerate on my face
Clobetesol Solution on my scalp
These are all prescriptions. Over the counter meds were useless and did nothing for me.
Please see a dermatologist ASAP so that your treatment is not jeopardized and so that your health is not jeopardized.
Here is a link to some photos and some information about the Incivek rash.
It also gives you the clear warnings.
Best of luck.